# SDR CALA2009100900613

- Difficulty date: October 9, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 26,538 hours, 9,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR R3 EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED LAMP IN R3 DOOR SLIDE LIGHT.  OPS CHECK GOOD IAW AMM 33-51-06.
